# SDR ASAA2016102818497

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 15,054 hours, 4,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 18763
- Condition: Failed
- Location: Cabin Temp
- Part time: 15,067 hours, 4,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUM ON CLIMB, WOULD NOT RESET.  ACFT GROUNDED. REMOVED AND REPLACED S939 RIGHT ACM OVERHEAT THERMAL SWITCH, IAW AMM 21-51-40, S5 RIGHT COMPRESSOR DISCHARGE OVERHEAT SWITCH, IAW AMM 21-51-41, S935 PACK DISCHARGE OVERHEAT SWITCH, IAW AMM 21-51-42. REMOVED AND REPLACED M1455 AIR CONDITIONING ACCESSORY UNIT, IAW AMM 21-51-02. OPS CHECK NORMAL. RT PACK/ZONE TEMP CONTROLLER FAULTS TCV DURING BITE. ACCOMPLISHED TEST MULTIPLE TIMES, FAULT REMAINS. REMOVED AND REPLACED RIGHT PACK TCV, IAW AMM 21-51-10. OPS CHECK NORMAL. RAN RIGHT PACK, NO PACK LIGHT.
